Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abacavir y lípidos
Jun 19, 2013

Estimado Nelson, te escribo porque quisiera preguntarte si existe alguna restricción alimenticia al estar tomando Abacavir (en su formato de KIVEXA, que tiene abacavir y 3TC), dado el incremento lipídico que este fármaco produce en la sangre. He leído por ahí que ese incremento también podría estar relacionado con un probable riesgo de sufrir problemas cardíacos (esta última información me dejó muy preocupado). Llevo dos semanas con Stocrin y Kivexa y no he tenido ningún efecto secundario más allá de los comunes. Tengo 30 años y salvo el VIH, estoy sano. Agrego que soy vegetariano, no fumo hace dos meses (y no lo volveré a hacer). Sólo tomo algunas cervezas los fines de semana con amigos. Muchísimas gracias, esperaré tu respuesta.

Response from Mr. Vergel

El abacavir no cause problemas lipidicos y no tiene restricciones de alimentacion. Stocrin si tiene y hay que tomarsela con el estomago vacio por los menos dos horas antes o despues de la cena. Tu doctor te chequeara el colesterol en varios meses.

Nelson



Previous
weight gain
Next
CD4 of 41 and Weight training

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement